MathSciNet Relay Station
MathSciNet bibliographic data
MR1395922 (97g:47039) 47D25 (47B47)
Han, Deguang Continuity and linearity of additive derivations of nest algebras on Banach spaces. A Chinese summary appears in Chinese Ann. Math. Ser. A 17 (1996), no. 2, 252. Chinese Ann. Math. Ser. B 17 (1996), no. 2, 227–236.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement